# SDR ASMF201703002

- Difficulty date: February 24, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 6,937 hours, 876 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Card
- Part number: 182533002
- Part serial: 140901795
- Condition: Damaged
- Location: Left
- Part time: 6,937 hours, 876 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS,  DURING TAXING, THE CCR CONTROL POWER UNIT MESSAGE APPEARED. MAINTENANCE PERSONNEL PERFORMED BITE TO CMCF IAW FIM DMC-B787-A-G13-20-F1-52A-421A-A, SHOWING A FAILURE CODE 4200706.   LEFT PCM CARD M16 WAS REPLACED IAW DMC-B787-A-42-20-F2-05A-421A-A, TESTED CORRECT.
